CaltechAUTHORS
  A Caltech Library Service

Nuclear Magnetic Resonance Spectroscopy. Conformational Properties of Cyclobutanes. Variation of Vicinal Hydrogen—Fluorine Coupling Constants with Temperature

Lambert, Joseph B. and Roberts, John D. (1965) Nuclear Magnetic Resonance Spectroscopy. Conformational Properties of Cyclobutanes. Variation of Vicinal Hydrogen—Fluorine Coupling Constants with Temperature. Journal of the American Chemical Society, 87 (17). pp. 3891-3895. ISSN 0002-7863. http://resolver.caltech.edu/CaltechAUTHORS:20151015-104929914

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20151015-104929914

Abstract

The observation of substantial temperature variations of the vicinal hydrogen-fluorine coupling constants in a series of cyclobutanes is consistent with the existence of an equilibrium between conformations. The temperature dependencies are discussed in terms of the models developed previously. The magnitude of these couplings as a function of the dihedral angle appears to follow a relationship similar to that described by Karplus for proton-proton couplings.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1021/ja01095a017DOIArticle
http://pubs.acs.org/doi/abs/10.1021/ja01095a017PublisherArticle
Additional Information:© 1965 American Chemical Society. Received May 12, 1965. Supported in part by the Office of Naval Research and the National Science Foundation.
Funders:
Funding AgencyGrant Number
Office of Naval Research (ONR)UNSPECIFIED
NSFUNSPECIFIED
Other Numbering System:
Other Numbering System NameOther Numbering System ID
Caltech Gates and Crellin Laboratories of Chemistry3230
Record Number:CaltechAUTHORS:20151015-104929914
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20151015-104929914
Official Citation:Nuclear Magnetic Resonance Spectroscopy. Conformational Properties of Cyclobutanes. Variation of Vicinal Hydrogen—Fluorine Coupling Constants with Temperature Joseph B. Lambert and John D. Roberts Journal of the American Chemical Society 1965 87 (17), 3891-3895 DOI: 10.1021/ja01095a017
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:61170
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:15 Oct 2015 21:55
Last Modified:15 Oct 2015 21:55

Repository Staff Only: item control page